Sh:662

Bib entry
@article{Sh:662,
 author = {Halko, Aapo and Shelah, Saharon},
 title = {{On strong measure zero subsets of $^\kappa2$}},
 journal = {Fund. Math.},
 fjournal = {Fundamenta Mathematicae},
 volume = {170},
 number = {3},
 year = {2001},
 pages = {219--229},
 issn = {0016-2736},
 doi = {10.4064/fm170-3-1},
 mrclass = {03E15 (03E05)},
 mrnumber = {1880900},
 mrreviewer = {Jakub Jasi\'nski},
 doi = {10.4064/fm170-3-1},
 note = {\href{https://arxiv.org/abs/math/9710218}{arXiv: math/9710218}},
 arxiv_number = {math/9710218}
}